Jump to ContentJump to Main Navigation
Show Summary Details
Weitere Optionen …

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Wissenschaftlicher Beirat: Angheluta-Bauer, Luiza / Chen, Xi / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi / Yang, Xu

IMPACT FACTOR 2018: 1.033
5-year IMPACT FACTOR: 1.106

CiteScore 2018: 1.11

SCImago Journal Rank (SJR) 2018: 0.288
Source Normalized Impact per Paper (SNIP) 2018: 0.510

Mathematical Citation Quotient (MCQ) 2018: 0.15

Alle Formate und Preise
Weitere Optionen …
Band 20, Heft 7-8


Existence Theory and Stability Analysis of Fractional Langevin Equation

Rizwan Rizwan
Online erschienen: 20.08.2019 | DOI: https://doi.org/10.1515/ijnsns-2019-0053


In this paper, we consider a non local boundary value problem of nonlinear fractional Langevin equation with non-instantaneous impulses. Initially, we form a standard framework to originate a formula of solutions to our proposed model and then implement the concept of generalized Ulam–Hyers–Rassias using Diaz–Margolis’s fixed point theorem over a generalized complete metric space.

Keywords: Langevin equation; Caputo derivative; impulse; Ulam–Hyers–Rassias stability

MSC 2010: 26A33; 34A08; 34B27


  • [1]

    S. M. Ulam, A collection of mathematical problems, Interscience Publishers, New York, 1968.Google Scholar

  • [2]

    D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. USA 27 (1941), 222–224.Google Scholar

  • [3]

    Th. M. Rassias, On the stability of linear mappings in Banach spaces, Proc. Am. Math. 72 (1978), 297–300.CrossrefGoogle Scholar

  • [4]

    I. A. Rus, Ulam stability of ordinary differential equations, Stud. Univ. Babes Bolyai Math. 54 (2009), 125–133.Google Scholar

  • [5]

    R. Shah and A. Zada, A fixed point approach to the stability of a nonlinear volterra integrodiferential equation with delay, Hacettepe J. Math. Stat. 47(3) (2018), 615–623.Google Scholar

  • [6]

    S. O. Shah, A. Zada and A. E. Hamza, Stability analysis of the first order non-linear impulsive time varying delay dynamic system on time scales, Qual. Theory Dyn. Syst. doi: .CrossrefGoogle Scholar

  • [7]

    J. Wang, M. Feckan and Y. Zhou, Ulam’s type stability of impulsive ordinary differential equation, J. Math. Anal. Appl. 35 (2012), 258–264.Google Scholar

  • [8]

    A. Zada, O. Shah and R. Shah, Hyers–Ulam stability of non-autonomous systems in terms of boundedness of Cauchy problems, Appl. Math. Comput. 271 (2015), 512–518.Web of ScienceGoogle Scholar

  • [9]

    A. Zada, S. Shaleena and T. Li, Stability analysis of higher order nonlinear differential equations in β-normed spaces, Math. Meth. Appl. Sci. 42(4) (2019), 1151–1166.Web of ScienceCrossrefGoogle Scholar

  • [10]

    A. Zada, P. Wang, D. Lassoued and T. X. Li, Connections between Hyers–Ulam stability and uniform exponential stability of 2-periodic linear nonautonomous systems, Adv. Diff. Eq. 2017 (2017), 192.CrossrefGoogle Scholar

  • [11]

    A. Zada, M. Yar and T. Li, Existence and stability analysis of nonlinear sequential coupled system of Caputo fractional differential equations with integral boundary conditions, Ann. Univ. Paedagog. Crac. Stud. Math. 17 (2018), 103–125.Web of ScienceGoogle Scholar

  • [12]

    R. P. Agarwal, M. Benchohra and S. Hamani, A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions, Acta Appl. Math. 109 (2010), 973–1033.Web of ScienceCrossrefGoogle Scholar

  • [13]

    D. Baleanu, K. Diethelm, E. Scalas and J. J. Trujillo, Fractional calculus models and numerical methods, series on complexity, nonlinearity and chaos, World Scientific, 2012.Google Scholar

  • [14]

    A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and applications of fractional differential equation, Elsevier Science B.V., North Holland, 2006.Google Scholar

  • [15]

    V. Lakshmikantham, S. Leela and J. V. Devi, Theory of fractional dynamic systems, Cambridge Scientific Publishers, Cambridge, 2009.Google Scholar

  • [16]

    I. Podlubny, Fractional differential equations, Academic Press, Sun Diego, 1999.Google Scholar

  • [17]

    S. Tang, A. Zada, S. Faisal, M. M. A. El-Sheikh and T. Li, Stability of higher-order nonlinear impulsive differential equations, J. Nonlin. Sci. Appl. 9 (2016), 4713–4721.CrossrefGoogle Scholar

  • [18]

    V. E. Tarasov, Fractional dynamics: application of fractional calculus to dynamics of particles, fields and media, Springer, HEP, Moscow, 2011.Google Scholar

  • [19]

    B. Ahmad, J. J. Nieto, A. Alsaedi and M. El-Shahed, A study of nonlinear Langevin equation involving two fractional orders in different intervals, Nonlinear Anal. Real World Appl., RWA 13(2) (2012), 599–602.CrossrefGoogle Scholar

  • [20]

    K. S. Fa, Generalized Langevin equation with fractional derivative and long-time correlation function, Phys. Rev. E 73(6) (2006), 061104.Google Scholar

  • [21]

    S. C. Lim, M. Li and L. P. Teo, Langevin equation with two fractional orders, Phys. Lett. A. 372(42) (2008), 6309–6320.Web of ScienceCrossrefGoogle Scholar

  • [22]

    F. Mainardi, P. Pironi, The fractional Langevin equation: Brownian motion revisited, Extracta Math. 11(1) (1996), 140–154.Google Scholar

  • [23]

    Z. Ali, A. Zada and K. Shah, Ulam stability to a toppled systems of nonlinear implicit fractional order boundary value problem, Bound. Value Probl. 2018 (2018), 175.CrossrefWeb of ScienceGoogle Scholar

  • [24]

    M. Benchohra and D. Seba, Impulsive fractional differential equations in Banach spaces, Electron. J. Qual. Theory Diff. Equ. 8 (2009), 1–14.Google Scholar

  • [25]

    M. Feckan, Y. Zhou and J. Wang, On the concept and existence of solution for impulsive fractional differential equations, Commun. Nonlinear Sci. Numer. Simul. 17 (2012), 3050–3060.CrossrefWeb of ScienceGoogle Scholar

  • [26]

    N. Kosmatov, Initial value problems of fractional order with fractional impulsive conditions, Results Math. 63 (2013), 1289–1310.CrossrefWeb of ScienceGoogle Scholar

  • [27]

    J. Wang, Y. Zhou and M. Feckan, Nonlinear impulsive problems for fractional differential equations and Ulam stability, Comput. Math. Appl. 64 (2012), 3389–3405.Web of ScienceCrossrefGoogle Scholar

  • [28]

    J. Wang, A. Zada and W. Ali, Ulam’s-type stability of first-order impulsive differential equations with variable delay in quasi-Banach spaces, Int. J. Nonlin. Sci. Numer. Simul. 19(5) (2018), 553–560.Web of ScienceCrossrefGoogle Scholar

  • [29]

    A. Zada and S. Ali, Stability analysis of multi-point boundary value problem for sequential fractional differential equations with non-instantaneous impulses, Int. J. Nonlin. Sci. Numer. Simul. 19(7) (2018), 763–774CrossrefWeb of ScienceGoogle Scholar

  • [30]

    A. Zada, S. Ali and Y. Li, Ulam-type stability for a class of implicit fractional differential equations with non-instantaneous integral impulses and boundary condition, Adv. Diff. Eq. 2017 (2017), 317.CrossrefGoogle Scholar

  • [31]

    A. Zada, W. Ali and S. Farina, Hyers–Ulam stability of nonlinear differential equations with fractional integrable impulses, Math. Methods Appl. Sci. 40(15) (2017), 5502–5514.Web of ScienceCrossrefGoogle Scholar

  • [32]

    A. Zada and S. O. Shah, Hyers–Ulam stability of first-order non-linear delay differential equations with fractional integrable impulses, Hacettepe J. Math. Stat. 47(5) (2018), 1196–1205.Web of ScienceGoogle Scholar

  • [33]

    J. Wang, Y. Zhou and Z. Lin, On a new class of impulsive fractional differential equations, Appl. Math. Comput. 242 (2014), 649–657.Web of ScienceGoogle Scholar

  • [34]

    S. Peng and J. Wang, Existence and Ulam–Hyers stability of ODEs involving two Caputo fractional derivatives, Electron. J. Qual. Theory Diff. Equ. 52 (2015), 1–16.Google Scholar

  • [35]

    J. B. Diaz and B. Margolis, A fixed point theorem of the alternative, for contractions on a generalized complete matric space, Bull. Am. Math. Soc. 74 (1968), 305–309.CrossrefGoogle Scholar


Erhalten: 07.02.2019

Angenommen: 22.07.2019

Online erschienen: 20.08.2019

Erschienen im Druck: 18.11.2019

Competing interests The authors declare that they have no competing interest regarding this research work.

Authors contributions All the authors contributed equally and significantly in writing this paper. All the authors read and approved the final manuscript.

Quellenangabe: International Journal of Nonlinear Sciences and Numerical Simulation, Band 20, Heft 7-8, Seiten 833–848, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: https://doi.org/10.1515/ijnsns-2019-0053.

Zitat exportieren

© 2019 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Zitierende Artikel

Hier finden Sie eine Übersicht über alle Crossref-gelisteten Publikationen, in denen dieser Artikel zitiert wird. Um automatisch über neue Zitierungen dieses Artikels informiert zu werden, aktivieren Sie einfach oben auf dieser Seite den „E-Mail-Alert: Neu zitiert“.

Akbar Zada, Rizwan Rizwan, Jiafa Xu, and Zhengqing Fu
Advances in Difference Equations, 2019, Jahrgang 2019, Nummer 1

Kommentare (0)